MathSciNet Relay Station
MathSciNet bibliographic data
MR630588 (82k:14043) 14K07 (10F37 14G05)
Silverman, Joseph H. Lower bound for the canonical height on elliptic curves. Duke Math. J. 48 (1981), no. 3, 633–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement